MathSciNet Relay Station
MathSciNet bibliographic data
MR760871 20E07 (20E05 20J05)
Baumslag, Gilbert; Roseblade, James E. Subgroups of direct products of free groups. J. London Math. Soc. (2) 30 (1984), no. 1, 44–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement